# SDR SWAA2021123056234

- Difficulty date: December 26, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737
- Aircraft serial: 32582
- Aircraft time: 53,962 hours, 32,152 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: GIRT BAR HOOKS ON AFT SERVICE DOOR FO SIDE ARE LOOSE. ; / [01] ADJUSTED AFT SERVICE DOOR HOOKS IAW CMM 25-60-37.
